# SDR SWIA2020011747811

- Difficulty date: December 27, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 38,316 hours, 24,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202.75 AFT SIDE OF BULKHEAD RH CAP ANGLE HAS AN INDICATION 1" LONG IN THE RADIUS AT STGR13R. FAILED NDT INSPECTION.       (C-CHECK)   RO:1/15/2020REPAIR WAS ACCOMPLISHED IAW BOMBARDIER REO. COMPLETED TASK CARD, M-337 ATTACHED.
